# SDR CA111214003

- Difficulty date: November 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER PASSING TURBULENT CONDITIONS OVER MOUNTAINS AND APPROACHING DESTINATION, DURING CRUISE AT FL30, THE PILOT ENGAGED THE ALT AND HDG UPPER MODES AND APPROXIMATELY 2 MIN.  LATER IN CALM CONDITIONS, THE HELO ABRUPTLY ROLLED RT AT 90  FOLLOWED BY A DIVE WHICH JERKED THE CYCLIC SEVERELY TOWARDS THE REAR RT SIDE. THE PILOT DISENGAGED THE UPPER MODES AND MANAGED TO RECOVER CONTROL AFTER A DIVE OF 1500 FT TO 2000 FT.  HE LANDED THE HELO SHORTLY AFTERWARDS.  SOME MINOR DAMAGE OCCURRED ON THE HELO AND SOME FAULTS WERE RECORDED INCLUDING ENGINE 1 & 2 EXCEED. TROUBLESHOOTING IS ON-GOING.
